# SDR SWIA202157354

- Difficulty date: March 8, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333 S1r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS333 AT APPROXIMATELY STR1R HAS CRACK AT LIGHTENING HOLE   (C-CHECK RO 4/3/2021)    REMOVED AND REPLACED FRAME SECTION AT FS333 BETWEEN STR0.00-STR9R REF SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, AND DWG SH670-31950 REV. Y. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
